# SDR AU990412

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Govt N22B
- Propeller: Hartzl HCA3VF7
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Knob
- Part number: IN80432
- Condition: Misinstalled
- Location: Fuel Selector
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR KNOB INCORRECTLY FITTED FOLLOWING REMOVAL FOR ACCESS.  THE KNOB WAS REFITTED 90 DEGREES OFF FROM THE CORRECT LOCATION.
